RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 82, Issue 2  


$(q_1,q_2)$-quasimetric spaces. Covering mappings and coincidence points
A. V. Arutyunov, A. V. Greshnov
3
On the factorization of matrix and operator Wiener–Hopf integral equations
N. B. Engibaryan
33
Blow-up of solutions of a full non-linear equation of ion-sound waves in a plasma with non-coercive non-linearities
M. O. Korpusov, D. V. Lukyanenko, A. A. Panin, E. V. Yushkov
43
The first boundary-value problem for an equation of mixed type with a singular coefficient
K. B. Sabitov, R. M. Safina
79
On the basis property of the system of eigenfunctions and associated functions of a one-dimensional Dirac operator
A. M. Savchuk
113
Integrals of Bessel processes and multi-dimensional Ornstein–Uhlenbeck processes: exact asymptotics for $L^p$-functionals
V. R. Fatalov
140
On the solubility of certain classes of non-linear integral equations in $p$-adic string theory
Kh. A. Khachatryan
172
Multi-normed spaces based on non-discrete measures and their tensor products
A. Ya. Helemskii
194
Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019